Has anyone suffered from an apparent asthma attack whilst being on preds

I recently suffered a coughing fit which came out of nowhere it lasted about half an hour leaving me wheezing also with my chest rattling for a couple of days, I now have a sore mouth & thrush i have just reduced to 71/2 mg of pred.( this has all happened suddenly without any warning. my PMR seems to be under control i have been on preds now for 8 weeks)

1 Reply

  • Yes, I did, but just once. What sent me to the doctor some time later was ever increasing breathlessness for no good reason. I was eventually diagnosed with late onset asthma which had been masked by the steroids at the higher dose but which became evident as the dose reduced.

    The coughing/wheezing fit didn't bother me at the time and I don't think that it was linked to the asthma diagnosis which came some months later, but I don't suppose that I will ever really know.

You may also like...